Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/18900
Title: Generalization of the persistent random walk to dimensions greater than 1
Author: Boguñá, Marián
Porrà i Rovira, Josep Maria
Masoliver, Jaume, 1951-
Keywords: Física estadística
Termodinàmica
Sistemes no lineals
Matèria condensada
Statistical physics
Thermodynamics
Nonlinear systems
Condensed matter
Issue Date: 1998
Publisher: he American Physical Society
Abstract: We propose a generalization of the persistent random walk for dimensions greater than 1. Based on a cubic lattice, the model is suitable for an arbitrary dimension d. We study the continuum limit and obtain the equation satisfied by the probability density function for the position of the random walker. An exact solution is obtained for the projected motion along an axis. This solution, which is written in terms of the free-space solution of the one-dimensional telegraphers equation, may open a new way to address the problem of light propagation through thin slabs.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1103/PhysRevE.58.6992
It is part of: Physical Review E, 1998, vol. 58, núm. 6, p. 6992-6998
URI: http://hdl.handle.net/2445/18900
ISSN: 1063-651X
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
514096.pdf150.17 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.